Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Side effects of wee use - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   hello
Doctor :   hi
Doctor :  
how can i help you?
User :   i was wonder why is wee illegal and what are the side affect
Doctor :  
Doctor :  
i will help you in this
User :   ok thank you
Doctor :   i will need to ask a few questions. can i proceed?
User :   sure
Doctor :  
please provide your age, gender and location
User :   23 - male - washington DC
Doctor :  
Doctor :  
there are short term side effects and long term side effects of this
User :   what are the long term
Doctor :  
short term side effects include: sleepiness
difficulty keeping track of time, impaired or reduced short-term memory, etc
Doctor :  
long term side effects include: Doctor :  
Enhanced cancer risk

Doctor :  
Decrease in testosterone levels and lower sperm counts for men
Doctor :  
Increase in testosterone levels for women and increased risk of infertility
Doctor :   Diminished or extinguished sexual pleasure
Doctor :   Psychological dependence requiring more of the drug to get the same effect
Doctor :   it affects the parts of the brain which controls the sex and growth hormones

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor